# SDR AALA202212281380

- Difficulty date: December 18, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOWER SKIN OF HORIZONTAL STABILIZER HAS A CRACK AT HSS 98,  LOCATED ALONG THE AFT SPAR. INSTALLED A REPAIR FILLER AND DOUBLER TO SKIN.
